Krishnamurthy, EV and Prabhu, SS (1975) Iterative solution of a class of linear equations with application to reconstruction of three-dimensional object arrays. In: International Journal of Systems Science, 6 (9). pp. 801-807.Full text not available from this repository. (Request a copy)
An iterative algorithm baaed on probabilistic estimation is described for obtaining the minimum-norm solution of a very large, consistent, linear system of equations AX = g where A is an (m times n) matrix with non-negative elements, x and g are respectively (n times 1) and (m times 1) vectors with positive components.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Taylor and Francis Group.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||23 Jan 2010 06:36|
|Last Modified:||23 Jan 2010 06:36|
Actions (login required)